# SDR 9606479605

- Difficulty date: February 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N605NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47223
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Trapezoidal Pnl
- Condition: Cracked
- Location: Right
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCEPTANCE CHECK AND PRIOR TO SERVICE, FOUND A CRACK IN THE RIGHT TRAPEZOIDAL PANEL AFT FLANGE AT LONGERON 20R. REPAIRED PANEL (P/N 9919402-2) PER EA 99-103135.
